# SDR ASAA1149157

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,665 hours, 35,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434380
- Part serial: BN2328
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP DAMAGED.  TRAILING EDGE REMOVED DAMAGED FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 51 70 10 REPAIR 2.
